The Annals of Mathematical Statistics

A Multivariate Gamma-Type Distribution

A. S. Krishnamoorthy and M. Parthasarathy

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 22, Number 4 (1951), 549-557.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729544

Digital Object Identifier
doi:10.1214/aoms/1177729544

Mathematical Reviews number (MathSciNet)
MR44790

Zentralblatt MATH identifier
0045.07102

JSTOR
links.jstor.org

Citation

Krishnamoorthy, A. S.; Parthasarathy, M. A Multivariate Gamma-Type Distribution. Ann. Math. Statist. 22 (1951), no. 4, 549--557. doi:10.1214/aoms/1177729544. https://projecteuclid.org/euclid.aoms/1177729544


Export citation

Corrections

  • See Correction: A. S. Krishnamoorthy, M. Parthasarathy. Correction Notes: Correction to "A Multivariate Gamma-Type Distribution". Ann. Math. Statist., Volume 31, Number 1 (1960), 229--229.